# SDR MWEA99104

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911403
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED AT STATION 37 L1.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
